# SDR MYWA100096

- Difficulty date: August 30, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 27,237 hours, 9,646 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: AIRSPEED AND ALTITUDE DISAGREE AND NR 2 ENGINE WENT TO SOFT ALTERNATE MODE.
